# SDR SIMA201904085001

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 7,995 hours, 5,476 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Gasket
- Condition: Failed
- Location: Precooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK IN FLIGHT.  REMOVED AND REPLACED PRECOOLER OUTLET DUCT GASKET ON ENG #2 IAW E175 AMM 36-11-08 . PERFORMED RUNUP ENG #2 IAW E175 MM 71-00-01 NO DEFECTS NOTED
